# SDR DALA2021080204359

- Difficulty date: July 29, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 20,731 hours, 7,971 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1891771) DURING INSPECTION FOUND CORROSION ON LH WING FUEL ACCESS CUTOUT NBR 531AB,531BB AND 532AB. CORROSION ON LH WING FUEL ACCESS CUTOUT NBR 531AB,531BB AND 532AB WERE REMOVED PER B737-900ER SRM 57-20-01-REPAIR 1 PROCEDURE 1. AND SRM 51-10-02.
